This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am a 23 yo M w/ no significant past medical history. For the past 7 months I have been experiencing bilateral testicular pain only upon palpation of my testicles on a certain area next to the epididymis bilaterally. At the same time I wake up in the middle of the night 3-4 times to urinate. I went to a urologist who said I have an inf inflamed testicular cyst on the right side and possibly a case of low grade epididymitis bilaterally. He also said most likely have overactive bladder. Started me on Levaquin 500mg PO QD x 7 days and Vesicare 10mg PO QD.The cyst went down but the pain around the epdidymis persisted w/ no change. After 4 weeks of Vesicare I still have no change in my nocturia. I had an ultrasound of my bladder, testicles, kidneys all normal. I then had a cystoscopy done which showed no abnormalities besides a tight sphincter. My urologist told me to continue the Vesicare which I have been doing. At my latest follow up I had a trace of a urinary infection which he said was most likely from the cystoscopy prescribed me Cipro 500 mg PO BID x 10 days. I am to return for another follow up in 2 weeks. However I still pain in my testicles, radiating to my inguinal area and lower abdomen. I also still wake up in the middle of the night 3-4 times to urinate. This is driving me crazy. I am a medical student about to start residency and I cant take it anymore. I have no pain w/ ejaculation. I have no erectile dysfunction. I have no pain with urination. I only use the bathroom 2-3 times during the day. My CBC w/ diff was normal. I had complete metabolic panel done it was normal. HBa1C 4.5. Thyroid tests all normal. Full STD panel including HIV negative. Complete hepatic panel negative.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.